# SDR MWEA95247

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Condition: Detached
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT SIGN CAME OFF THE WALL, NEXT TO THE FWD GALLEY SERVICE DOOR.  MAINTENANCE INSTALLED NEW SIGN. OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
